# SDR AALA20111018TUL08

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 66,281 hours, 23,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE CABIN AT STATION 1640 THE LATERAL FLOORBEAM IS CORRODED AROUND THE NUT PLATE HOLE ON THE FORWARD SIDE BOTTOM SURFACE RIGHT BUTTLINE 8.5.  REMOVED CORROSION, AND REINFORCED LATERAL "I" BEAM "T" CAP PER SRM 53-00-51-2R, REPAIR 3.
